Jump to content
CrazyBoards.org

Recommended Posts

when i switched from traditional 2 hormone pills to the 1 hormone pill Micronor, no one ever told me a few vital pieces of information.

for one, with normal bc pills, you have that 7 day period where the pills are just placeholders and they're not active. i thought the same was true with these micronor pills, so i'd been throwing away those pills. but they're actually active, and i should take them, otherwise the pill isn't protecting me! so, it is a lot of good to take it all of the rest of the time and then just stop for a week during a time when i should be taking it! but no one ever told me there was a difference.

and then the amenorrhea. with regular bc pills, you'll have this side effect, and it isn't a problem. i did a little digging on micronor after i found out about the active pill thing, just to make sure that i wasn't missing anything else, and found out that this amenorrhea is a "rare and serious" side effect and needs to be evaluated right away by my doctor! i've had this going on for over 4 months!

first they have to rule out pregnancy. well, i'd know it if i were pregnant (when i'm pregnant i can't get out of bed without klonopin), so we can rule that out already. it is just from the pill.

has anyone else had this experience?

Link to comment
Share on other sites

  • 1 year later...
Guest happy happy rage cry

"...found out that this amenorrhea is a "rare and serious" side effect and needs to be evaluated right away by my doctor! "

I had no idea that was a rare side effect either. Thought that was normal with these pills?? Since they are the same hormone as depo-provera right?

I have been irregular - absent since i started them about a year ago.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...